Oxycontin Withdrawal: What to Expect

Before investigatingOxycontin withdrawal symptoms, it is necessary to understand what Oxycontin withdrawal means. Oxycontin withdrawal involves a wide range of symptoms when a person who has become dependent on the narcotic stops or tapers the usage of the prescription drug. Withdrawal from Oxycontin is very similar to the severe symptoms associated with drugs such as methadone, dilaudid, heroin, morphine, and codeine.

Causes of Oxycontin Withdrawal Symptoms

Any opiate that is used over a long-term and is abused can lead to an addiction. If Oxycontin is taken over an extended period, then the body of a user develops a tolerance to it and they need more and more of the drug to make them feel high or even to feel normal.

Anybody that has developed a dependency on a drug will need time to detox and during this period they will experience physical and mental issues. This is known as withdrawal symptoms.

Oxycontin Withdrawal Symptoms

Oxycontin withdrawal symptoms can be mild or severe and this depends on the person and how long they have abused the drug. It is quite common for someone who has been prescribed an opiate for medical reasons to begin to experience withdrawal symptoms after they stop taking the drug. Often it is the case that a person mistaking believes that they have the flu but in fact, it is the withdrawal symptoms.

The Withdrawal symptoms usually begin some 20- to thirty hours after a person last takes the drug.

symptoms of Oxycontin withdrawal include:

Muscular pains

Runny nose

Fatigued

Anxiety

Agitation

Insomnia

Sweating

The Oxycontin Withdrawal symptoms that occur after a period are listed below:

Diarrhea

Goosebumps

Nausea/ vomiting

Cramping/ Loss of appetite

Dilated pupils

How to treat Oxycontin Withdrawals?

It is important to detox from OxyContin after long-term abuse or use, it is best that you receive professional help from suitably qualified doctors. It is important that you let those around you of your problem and they can support you during the withdrawal process.

It is essential that a professional medical practitioner helps you to detox from Oxycontin by developing a strategy for detoxification. This may include the usage of Clonidine reduces the often-unpleasant symptoms of, anxiety, sweating, pains, runny nose and stomach cramping. The doctor can also provide treatments to cure diarrhea and vomiting.

If you or a loved one is experiencing Oxycontin Withdrawal, there is help available simply consult a medical practitioner or contact a suboxone expert. We have medical professionals who can help you or a loved one to overcome the symptoms of withdrawal. Suboxone is the best way to help a person to beat an addiction to OxyContin or any other prescription painkiller.

Join Our Newsletter